×

Found 4,126 Documents (Results 1–100)

100
MathJax

On a new type of periodic fronts in Burgers type equations with modular advection. (English) Zbl 07620481

Manuilov, Vladimir M. (ed.) et al., Differential equations on manifolds and mathematical physics. Dedicated to the memory of Boris Sternin. Selected papers based on the presentations of the conference on partial differential equations and applications, Moscow, Russia, November 6–9, 2018. Cham: Birkhäuser. Trends Math., 273-286 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Extremal mild solutions of Hilfer fractional impulsive systems. (English) Zbl 07605762

Chadli, Ouayl (ed.) et al., Mathematical analysis and applications, MAA 2020. Selected papers based on the presentations at the conference, Jamshedpur, India, November 2–4, 2020. Singapore: Springer. Springer Proc. Math. Stat. 381, 67-80 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software